# SDR FDEA202506221025

- Difficulty date: June 22, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43547
- Aircraft time: 18,720 hours, 7,600 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587619
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT, FLOOR PANEL 241LFF HAS DAMAGE. FABRICATED NEW FLOOR PANEL 241LFF, MPN:145T5876-19, RBL 11 LBL 11, STATION 930-984.95 IN   REF TO BOEING DWG  145T5876-19. SEE JPF FOR ALL WORK PERFORMED. THIS IS A MAJOR   REPAIR. INSTALLATION OF THIS PANEL WILL BE ACCOMPLISHED ON WO# 90359 SEQ#112.
